# SDR AALA202108117391

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 16,288 hours, 1,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY MESSAGE WITH NO SMOKE PRESENT. ACCOMPLISHED SMOKE DETECTION FUNCTIONAL CHECK IAW AMM 26-13-00-00B-320A, OPS CHECK GOOD.
